# SDR AALA202010039010

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 49,903 hours, 23,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Door Assist
- Part time: 49,903 hours, 23,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT PASSENGER DOOR. DOOR ASSIST BOTTLE DAMPENER SEAL IS MISSING ON PRESSURE GAUGE. REPLACED L2 DAMPENER PER 52-13-14-0401.
